Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On sequences of measures


Author: Klaus Bichteler
Journal: Bull. Amer. Math. Soc. 80 (1974), 839-844
MSC (1970): Primary 46G10
DOI: https://doi.org/10.1090/S0002-9904-1974-13534-2
MathSciNet review: 0357729
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Klaus Bichteler, Integration theory (with special attention to vector measures), Lecture Notes in Mathematics, Vol. 315, Springer-Verlag, Berlin-New York, 1973. MR 0499066
  • 2. Jean Dieudonné, Sur la convergence des suites de mesures de Radon, Anais Acad. Brasil. Ci. 23 (1951), 21–38 (French). MR 0042496
  • 3. A. P. Stone, On the integrability of a vector 𝑖-form, J. London Math. Soc. (2) 6 (1973), 403–411. MR 0319104, https://doi.org/10.1112/jlms/s2-6.3.403
  • 4. A. Grothendieck, Sur les applications linéaires faiblement compactes d’espaces du type 𝐶(𝐾), Canadian J. Math. 5 (1953), 129–173 (French). MR 0058866
  • 5. Erik Thomas, L’intégration par rapport à une mesure de Radon vectorielle, Ann. Inst. Fourier (Grenoble) 20 (1970), no. 2, 55–191 (1971) (French, with English summary). MR 0463396

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46G10

Retrieve articles in all journals with MSC (1970): 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13534-2